# SDR P5CA9800055

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Fasteners
- Condition: Loose
- Location: Crew Ladder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW LADDER 5 STEPS LOOSE FASTENERS.  REMOVED AND REPLACED PER SRM 51-30-02.
